# SDR COMA9710328

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 12024934001
- Condition: Cracked
- Location: Lt Bleed Air
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

LEFT HAND BLEED AIR DUCT LEAK WARNING ON.  REPLACED CRACKED BLEED AIR DUCT IN LEFT HAND WING LEADING EDGE.
